# SDR 2008UALA05450

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 35,547 hours, 10,067 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 16h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT BROKEN OFF SEAT 16H.  REMOVED BROKEN LIGHT FROM ACFT AND STOWED WIRES.  REPLACED EMERGENCY LIGHT. OP CHECKS GOOD.
